Open Access
Translator Disclaimer
September 2012 Nonexplosion criteria for relativistic diffusions
Ismaël Bailleul, Jacques Franchi
Ann. Probab. 40(5): 2168-2196 (September 2012). DOI: 10.1214/11-AOP672

Abstract

Some general Lorentz covariant operators, associated to the so-called $\Theta$ (or $\Xi$)-relativistic diffusions and making sense in any Lorentzian manifold, have been introduced by Franchi and Le Jan [Comm. Pure Appl. Math. 60 (2007) 187–251], Franchi and Le Jan [Curvature diffusions in general relativity (2010). Unpublished manuscript]. Only a few examples have been studied so far. We provide in this work some nonexplosion criteria for these diffusions, which can be used in generic cases.

Citation

Download Citation

Ismaël Bailleul. Jacques Franchi. "Nonexplosion criteria for relativistic diffusions." Ann. Probab. 40 (5) 2168 - 2196, September 2012. https://doi.org/10.1214/11-AOP672

Information

Published: September 2012
First available in Project Euclid: 8 October 2012

zbMATH: 1262.83026
MathSciNet: MR3025714
Digital Object Identifier: 10.1214/11-AOP672

Subjects:
Primary: 58J65
Secondary: 53C50 , 83C10 , 83C99

Keywords: General relativity , nonexplosion criterion , Relativistic diffusions , stochastic completeness , subriemannian minimal time , volume growth

Rights: Copyright © 2012 Institute of Mathematical Statistics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.40 • No. 5 • September 2012
Back to Top